Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Medicine for raised serum phosphorus, cholesterol, VLDL, LDL and uric acid?

Sep 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 1416 Questions
after seeing my report suggest me medicine
Posted Sat, 26 Jan 2013 in X-ray, Lab tests and Scans
Answered by Dr. Das Arindam 1 hour later
Thank you for posting a query.

I am discussing your report first. Then I shall tell you about the medicines that can be considered.

Firstly, vitamin D level in blood is lower than required according to the age and sex. Serum phosphorus is marginally raised. This can lead to bone destruction which causes generalized body ache.

Cholesterol, VLDL, LDL, Triglyceride all increased. It causes increased risk of coronary artery disease and cerebral infarction.

Uric acid is increased.

In liver function test, the SGPT is increased. It is nonspecific. But it indicates a hepatocellular injury.

Other tests are within normal limit.

Now, you have to do the followings.
1.     First and foremost – change the diet in low fat containing diet.
2.     Do some physical exercise daily. Walk for minimum 30 minutes 3 days a week.
3.     For low vitamin D level you have to take cholecalciferol group of supplements.
4.      For increased lipid profile, you should take combination of atorvastatin and fenofibrate group of drug.
5.     For increased uric acid level, you have to take allopurinol group of drug.
6.     For increased enzyme level, you have to take liver protecting drugs like sorbitol group of drug.

Lastly, you should consult with your treating doctor for clinical correlation of the report (most important) and for prescribing appropriate drugs.

Hope this information suffices. Let me know, if you have any more question.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Radiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor